# SDR SROM200400009

- Difficulty date: February 25, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- Engine: Pwa JT8D17
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Stringer
- Part number: 654577428
- Condition: Elongated
- Location: Zone 100
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND AFT CARGO PIT STRINGER 20L HAS SEVERAL ELONGATED FASTNER HOLES AND MULTIPLE CRACK INDICATIONS AROUND HOLES STA 747 TO 887.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR STRINGER AND SPLICES IAW SRM 53-10-3.
